# SDR DXTA2012062505017

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 3,151 hours, 1,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, HAD A RED HASHED RT MAIN GEAR DIPLAY (GEAR HANDLE UP). CYCLED THE GEAR VIA THE CHECKLIST STILL HAD THE RED UNSAFE UP INDICATION.  PUT GEAR HANDLE DOWN HAD GOOD SAFE GEAR INDICATION CONTINUED TO LANDING.
